Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2020, Volume 11, Issue 3, Pages 41–52 (Mi mvk331)  

On the rank of random matrix over prime field consisting of independent rows with given numbers of nonzero elements

V. I. Kruglov, V. G. Mikhailov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: In a recent paper we had proposed explicit bound for the distribution function of the rank of matrix with independent rows having fixed weights. Here this bound is generalized for a wider class of binary matrices with independent rows and also to matrices over prime field ${GF}(p)$ that consist of independent rows, which are chosen from sets of vectors with given numbers of non-zero elements.

Key words: random matrix over $GF(p)$, distribution of rank of a random matrix, explicit bound.

DOI: https://doi.org/10.4213/mvk331

Full text: PDF file (419 kB)
References: PDF file   HTML file

UDC: 519.212.2
Received 15.V.2020

Citation: V. I. Kruglov, V. G. Mikhailov, “On the rank of random matrix over prime field consisting of independent rows with given numbers of nonzero elements”, Mat. Vopr. Kriptogr., 11:3 (2020), 41–52

Citation in format AMSBIB
\Bibitem{KruMik20}
\by V.~I.~Kruglov, V.~G.~Mikhailov
\paper On the rank of random matrix over prime field consisting of independent rows with given numbers of nonzero elements
\jour Mat. Vopr. Kriptogr.
\yr 2020
\vol 11
\issue 3
\pages 41--52
\mathnet{http://mi.mathnet.ru/mvk331}
\crossref{https://doi.org/10.4213/mvk331}


Linking options:
  • http://mi.mathnet.ru/eng/mvk331
  • https://doi.org/10.4213/mvk331
  • http://mi.mathnet.ru/eng/mvk/v11/i3/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:65
    Full text:9
    References:7
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021